# SDR CA040413002

- Difficulty date: April 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502R
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 720846B
- Condition: Failed
- Location: Gcu
- Component: Gcu, Sundstrandai
- Component part number: 720846B
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) IN FLIGHT LOSS OF NR 2 AC BUSS SERVICES CAUSED BY NR 2 GENERATOR DROPPING OFF LINE.  RESET ATTEMPTS FAILED. DUE TO AN AD IN EFFECT ON THE REMAINING GENERATOR,  A LANDING AT THE NEAREST AIRPORT WAS CARRIED OUT. DURING FAULT ISOLATION IT WAS FOUND THAT THE GENERATOR WAS DISPLAYING AN OVER VOLTAGE CONDITION ON THE VOLTAGE CHECK. THE NR 2 GCU WAS SWAPPED WITH NR 1 AND THE OVER VOLTAGE CONDITION TRANSFERRED TO THE NR 1 SYSTEM.  AS THE VOLTAGE REGULATOR SECTION OF THE GCU IS BELIEVED TO BE AT FAULT, SERVICEABLE GCU WAS INSTALLED AND NORMAL SYSTEM OPERATION WAS RESTORED.
